# SDR COMA9960559

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warninrg
- Condition: Activated
- Location: Le Flap
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION MESSAGE ON EICAS WHILE ON GROUND.  COMPLIED WITH AIRWORTHINESS DIRECTIVE 98-20-01 PARAGRAPH (B) 1 2 3 (A.B.C, AND 3).  SYSTEM RESET AND AIRCRAFT WAS RETURNED TO SERVICE.
